# SDR C2XA96CL016

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 1303800057
- Condition: Inoperative
- Location: Cockpit
- Part time: 619 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 3333 - CREW REPORTED AFTER TAKEOFF, THE FIRST OFFICER'S AIRSPEED INDICATOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FIRST OFFICER'S AIRSPEED INDICATOR.  OPERATIONAL CHECKS WERE GOOD IAW B1900D MM 34-11-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
